Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8529760, 13 pages
https://doi.org/10.1155/2017/8529760
Research Article

Solving Boundary Value Problem for a Nonlinear Stationary Controllable System with Synthesizing Control

Department of Information Systems, Faculty of Applied Mathematics and Control Processes, Saint Petersburg State University, Universitetskii Prospekt 35, Petergof, Saint Petersburg 198504, Russia

Correspondence should be addressed to Alexander N. Kvitko; ur.liam@64tivkla

Received 2 March 2017; Revised 31 July 2017; Accepted 8 August 2017; Published 17 September 2017

Academic Editor: Chaudry M. Khalique

Copyright © 2017 Alexander N. Kvitko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Kalman, P. L. Falb, and M. A. Arbib, Topics in Mathematical System Theory, McGraw-Hill Book Co., New York, NY, USA, 1969. View at MathSciNet
  2. E. B. Lee and L. Markus, Foundations of Optimal Control Theory, R.E. Krieger Publishing, Malabar, India, 2nd edition, 1967.
  3. N. N. Krasovskii, Theory of Motion Control, Nauka, Moscow, Russia, 1968. View at MathSciNet
  4. I. F. Vereshchagin, Methods of Studying The Flight Regimes of a Variable Mass Device, Perm State University, Perm, Russia, 1972.
  5. V. I. Zubov, Lectures on Control Theory, Textbook, Nauka, Lan, Moscow, 2nd edition, 1975. View at MathSciNet
  6. D. Aeyels, “Controllability for polynomial systems,” in Analysis and optimization of systems, Part 2 (Nice, 1984), vol. 63 of Lect. Notes Control Inf. Sci., pp. 542–545, Springer, Berlin, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. P. Krishchenko, “Controllability and reachability sets of nonlinear control systems,” Akademiya Nauk SSSR. Avtomatika i Telemekhanika, no. 6, pp. 30–36, 1984. View at Google Scholar · View at MathSciNet
  8. N. L. Lepe, “A geometrical approach to studying the controllability of second-order bilinear systems,” Automation and Remote Control, vol. 45, no. 11, pp. 1401–1406, 1984. View at Google Scholar
  9. S. Walczak, “A note on the controllability of nonlinear systems,” Mathematical Systems Theory. An International Journal on Mathematical Computing Theory, vol. 17, no. 4, pp. 351–356, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Balachandran, “Global and local controllability of nonlinear systems,” Institution of Electrical Engineers. Proceedings. D. Control Theory and Applications, vol. 132, no. 1, pp. 14–17, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  11. V. A. Komarov, “Estimates of reachable sets for linear systems,” Mathematics of the USSR - Izvestija, vol. 25, no. 1, pp. 193–206, 1985. View at Publisher · View at Google Scholar · View at Scopus
  12. V. P. Panteleev, “On controllability of time-dependent linear systems,” Differential Equations, vol. 21, no. 4, pp. 623–628, 1985. View at Google Scholar
  13. H. S. Qin, “On the controllability of a nonlinear control system,” Computers & Mathematics with Applications, vol. 10, no. 6, pp. 441–451 (1985), 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. I. Korobov, “The almost-complete controllability of a linear stationary system,” Ukrainian Mathematical Journal, vol. 38, no. 2, pp. 144–149, 1986. View at Publisher · View at Google Scholar · View at Scopus
  15. Z. Benzaid, “Global null controllability of perturbed linear periodic systems,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 32, no. 7, pp. 623–625, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. Balachandran, “Controllability of perturbed nonlinear systems,” IMA Journal of Mathematical Control and Information, vol. 6, no. 2, pp. 253–258, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. D. L. Kondrat'yev and A. V. Lotov, “External estimates and construction of attainability sets for controlled systems,” USSR Computational Mathematics and Mathematical Physics, vol. 30, no. 2, pp. 93–97, 1990. View at Publisher · View at Google Scholar · View at Scopus
  18. S. A. Aisagaliev, “On the Theory of the Controllability of Linear Systems,” Automation and Remote Control, vol. 52, no. 2, pp. 163–171, 1991. View at Google Scholar
  19. K. Balachandran and P. Balasubramaniam, “Null controllability of nonlinear perturbations of linear systems,” Dynamic Systems and Applications, vol. 2, no. 1, pp. 47–60, 1993. View at Google Scholar · View at MathSciNet
  20. S. N. Popova, “Local attainability for linear control systems,” Diff. Equations, vol. 39, no. 1, pp. 51–58, 2003. View at Google Scholar
  21. A. N. Kvitko, “On a control problem,” Differential Equations, vol. 40, no. 6, pp. 740–746, 861, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. I. Berdyshev, “On the construction of the attainability domain in a nonlinear problem,” Journal of Computer and Systems Sciences International, vol. 45, no. 4, pp. 22–26, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  23. V. I. Korobov, “Geometric criterion for controllability under arbitrary constraints on the control,” Journal of Optimization Theory and Applications, vol. 134, no. 2, pp. 161–176, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. M. Coron, Control and nonlinearity, AMS, 2007.
  25. K. Sakthivel, K. Balachandran, J.-Y. Park, and G. Devipriya, “Null controllability of a nonlinear diffusion system in reactor dynamics,” Kybernetika, vol. 46, no. 5, pp. 890–906, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. N. Kvitko, “On one method of solving a boundary problem for a nonlinear nonstationary controllable system taking measurement results into account,” Automation and Remote Control, vol. 73, no. 12, pp. 2021–2037, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. S. V. Emel'yanov, A. P. Krishchenko, and D. A. Fetisov, “Controllability research on affine systems,” Doklady Mathematics, vol. 87, no. 2, pp. 245–248, 2013. View at Publisher · View at Google Scholar · View at Scopus
  28. K. Balachandran and V. Govindaraj, “Numerical controllability of fractional dynamical systems,” Optimization. A Journal of Mathematical Programming and Operations Research, vol. 63, no. 8, pp. 1267–1279, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. B. Radhakrishnan, K. Balachandran, and P. Anukokila, “Controllability results for fractional integrodifferential systems in Banach spaces,” International Journal of Computing Science and Mathematics, vol. 5, no. 2, pp. 184–197, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. G. Arthi and K. Balachandran, “Controllability of impulsive second-order nonlinear systems with nonlocal conditions in Banach spaces,” Journal of Control and Decision, vol. 2, no. 3, pp. 203–218, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  31. K. Balachandran and S. Divya, “Relative controllability of nonlinear neutral fractional Volterra integrodifferential systems with multiple delays in control,” Journal of Applied Nonlinear Dynamics, vol. 5, no. 2, pp. 147–160, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  32. S. Divya and K. Balachandran, “Constrained controllability of nonlinear neutral fractional integrodifferential systems,” Journal of Control and Decision, vol. 4, no. 2, pp. 81–99, 2017. View at Google Scholar · View at MathSciNet
  33. H. Trinh and L. V. Hien, “On reachable set estimation of two-dimensional systems described by the Roesser model with time-varying delays,” International Journal of Robust and Nonlinear Control, pp. 1–20, 2017. View at Publisher · View at Google Scholar
  34. S. Tong, Y. Li, and S. Sui, “Adaptive fuzzy output feedback control for switched nonstrict-feedback nonlinear systems with input nonlinearities,” IEEE Transactions on Fuzzy Systems, vol. 24, no. 6, pp. 1426–1440, 2016. View at Publisher · View at Google Scholar
  35. S. Tong, Y. Li, and S. Sui, “Adaptive fuzzy tracking control design for uncertain non-strict feedback nonlinear systems,” IEEE Transactions on Fuzzy Systems, vol. 24, no. 6, pp. 1441–1454, 2016. View at Publisher · View at Google Scholar
  36. Y. Li and S. Tong, “Adaptive Fuzzy Output-Feedback Stabilization Control for a Class of Switched Nonstrict-Feedback Nonlinear Systems,” IEEE Transactions on Cybernetics, vol. 47, no. 4, pp. 1007–1016, 2016. View at Publisher · View at Google Scholar · View at Scopus
  37. Y. Li, S. Tong, L. Liu, and G. Feng, “Adaptive output-feedback control design with prescribed performance for switched nonlinear systems,” Automatica. A Journal of IFAC, the International Federation of Automatic Control, vol. 80, pp. 225–231, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. E. Ya. Smirnov, Stabilization of Programmed Motion, CRC Press, 2000.
  39. E. A. Barbashin, Introduction to the theory of stability, Groningen, The Netherlands, Wolters-Noordhoff, 1970.
  40. V. N. Afanasiev, V. B. Kolmanovsky, and V. R. Nosov, A Mathematical Theory of Designing Control Systems, Vysshaya shkola Publ, Moscow, 3rd edition, 2003.